EconPapers    
Economics at your fingertips  
 

The condition of the integral representation of American Options

Pascal Heider

Journal of Computational Finance

Abstract: ABSTRACT The pricing of an American option can be formulated as a free boundary problem for the Black–Scholes equation. If the free boundary is known, the option price can be evaluated by an integral representation involving the free boundary. Usually, the free boundary is approximated by some kind of numerical method, eg, as a solution of a suitable integral equation (Kim (1990); McKean (1965)) or a series expansion (Zhu (2006)). In this paper it is shown how the approximation error of the boundary influences the error in the option evaluation. A condition number κ depending only on the option parameters is introduced to measure this deviation.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... -of-american-options (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160387

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160387